Has anybody taken PES Shift while also taking an SSRI?

  1. Has anybody taken PES Shift while also taking an SSRI?

    I'm curious about taking Shift and am currently on an SSRI. At this point in my life, stopping the SSRI is not an option. I've taken other fat burner type products with ingredients that should have interacted with the SSRI, but did not cause any adverse sides. I ask because there is a warning on the bottle and, although I am unsure just how this product would conflict with the SSRI, you just never know as SSRIs can be tricky. So I'm asking if anybody has tried this before I start experimenting on myself.
    Thank you!

  2. I am on an SSRI and have used Shift in the past w/out any negative sides.

    Keep in mind that everyone reacts differently to different substances.

  3. While not exactly the same, I take an SSRI and am prescribed a low dose of Levothyroxine(pharma grade T4) and have never had any issues.

    If you're concerned I would call pharmacist/doctor for clarification.

  4. Thanks guys! Yeah, I've asked two doctors, but they were both hesitant to give me the thumbs up officially which is understandable. I think I'll give it a go

Similar Forum Threads

  1. Holy Shift! PES Shift a few comments.
    By RoadBlocK in forum PES
    Replies: 22
    Last Post: 05-09-2012, 04:54 PM
  2. SSRI
    By Stallion83 in forum Supplements
    Replies: 11
    Last Post: 03-16-2009, 11:32 PM
  3. Replies: 0
    Last Post: 01-25-2008, 03:54 AM
Log in
Log in